Family of functional dependencies and its equivalent descriptions

Demetrovics, János and Thi, VD (1995) Family of functional dependencies and its equivalent descriptions. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 29 (4). pp. 101-109.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/867

Update Item Update Item